Update on Naturethroid 1and 1/2 grain

My update: Positives: thus far a very big improvement in my hair now ringlets again, skin with healthier glow and normal, scalp no longer sore, itchy & flaky, ears normal vs wierd internal dryness and flakyness and overall happier sense of well-being. I noticed these changes quickly after stopping Levothyroxine and starting the Naturethroid...so for mean wonderful changes...oh and libido..hello its back! I didn't realize it went away..ha,ha.

I am also sleeping now like a rock. I take my meds at 2 AM every morning.

Negatives or reality check: last night and this AM fat, beefy & scalloped tongue, headache and obvious mucin in my lower half especially legs. I am just very swollen with water retention and my weight is still up. I am also still fighting fatigue and bloating.

Any suggestions on to how to better cope until my next increase? I really, really want to get back to normal and settle on the grain amount so I can rid of these annoying symptoms...aghhh!

Or any thoughts in general?

I know much progress comes with time...but any support is helpful.😄

Thank you.

6 Replies

  • Enfrance, It is always important to bear in mind that whilst the symptoms you describe may indeed imply that you're not yet on a high enough dose, they can also be caused by over-medication. If you haven't done a blood test yet to see what your levels are on the current dose, consider doing so before you increase. This may help to indicate which way you should jump. e.g. if FT3 is high, then maybe a dose increase will make matters worse rather than better, and a small decrease to fine tune things might be the solution.

  • Redapple-You are very wise. Thank you. I will definitely keep this in mind while I go through the process. In the meantime, it would be premature for me to check the results as I just started. You can check my last postings.

    I anticipate taking my blood test etc in the beg. of June. Then, I will post of course, the results.

  • It would seem that you are undermedicated. You do not need labs, you would go by symptom relief.

  • Faith63-Thank you. I am just staying the course to see this through.

    Yesterday, I finally beat the headache. AND , of course today I feel better than ever and I have been able to a million things without fatigue...go figure??

    I read recently, that T3 can cause extra blood flow in the brain which then can cause a headache...I guess it is all apart of your body assimilating and processing the increase??

  • i don't know.

  • I was not aware the being hyper/overmedicated cause fluid retention and weight gain? Can you send any links to that?

You may also like...